# SDR AALA20180326015

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 19,116 hours, 7,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57101
- Condition: Corroded
- Location: Bs 992.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE FLOOR SUPPORT AT BS 992.5, LBL 33.5.  REMOVED AND REPLACED THE FLOOR  SUPPORT IAW 51-00-05, REPAIR 1.
